# SDR DALA106033229

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 52,707 hours, 23,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON RT ENTRY DOOR AT FR 20 FORWARD FACE 1 INCH FROM FLOOR LEVEL AND 4.5 INCHES IN FROM INBOARD EDGE.  TEMPORARY REPAIR PER ERA 480337-14 SECTION I.  SECTION II REQUIRES REPETITIVE INSPECTION AT EVERY 500 FLIGHT CYCLES AFTER SECTION I ACCOMPLISHMENT.  SECTION III REQUIRES PERMANENT REPAIR WITHIN 3500 FLIGHT CYCLES AFTER SECTION I.
